# SDR SWAA031809

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 59,328 hours, 58,388 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT PRESS BULKHEAD CRACKED AT BS 1016, BETWEEN STR 4L AND STR 7L AT THE Y CHORD.  REPAIRED AFT PRESS BULKHEAD PER SWA EA.
